What meds are you on? When I was on cytoxan, I had some blood in my urine and ended up having to stop the med, as it can be toxic to the bladder and sometimes cause bladder cancer - so while I was on it, I would have to have urine tests done every month to make sure everything was ok. The first few months I was on it was ok, but then started having blood in my urine so we stopped the med and the blood has not reappeared since.
Lupus can affect any part of the body, though, so it is possible that it could be related to your lupus and not to medication. Blood in the urine can also occur with a UTI, kidney infection or kidney stones - so there are multiple causes that should be checked into.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.